# SDR EIA2003054

- Difficulty date: April 8, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 86,797 hours, 20,853 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STATION 1241 BL 72 LT UPPER LOBE WEB HAS CORROSION.  REPAIRED CANTED WEB PER ECRA 471-53-210-2.
